# SDR DALA2022011100229

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,271 hours, 10,466 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R SLIDE ARMED ON EICAS BUT DISARMED ON DOOR. CORRECTIVE ACTION: CYCLED 3R DOOR ARM/DISARM LEVER SEVERAL TIMES. DOOR INDICATION OPS NORMAL. (8477593)
